# SDR CALA2016101700766

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 57,198 hours, 20,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767GE
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT AFT OF RIGHT WING INOP.  REMOVED AND REPLACED RT EXTERIOR EMERGENCY LAMP AFT OF RIGHT WING IN ACCORDANCE WITH AMM 33-51-04-960-801.  OPS CHECK NORMAL.
